I spent another full day in the ER yesterday. Where the doctors promptly told me that it couldn't possibly be a reaction to the antibiotic. Well the med sheet they hand out with the drug says that trouble breathing and a rash are signs of a severe allergic reation. Their best guess is that the two are unrelated. I can't breathe because I have bronchitis, but I haven't been coughing and haven't had a cold. I have a rash because I have some sort of virus. So two very strange things happen within 12 hours of each other, BUT they aren't related at all!
The rash is causing these lovely red welts with pustules in the center, and they have no idea if I'm contageous and if so, how I'm contageous, touch, cough, spittle..... So my family is terrified of me. I have a bunch on my face and I just look fabulous! Besides the fact that they hurt!
Meanwhile, I didn't take the antibiotic yesterday and the rash has started to calm down and I can breathe a little better. I find that a little funny!
The only good thing that came out my 7 hours at the ER was that they got me an emergency appointment at a dermatolgists this morning. So maybe I'll get some answers from her. But I think I already have my answer.
CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.
Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....